# SDR DALA2015051003169

- Difficulty date: May 10, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-212
- Aircraft serial: 152
- Aircraft time: 74,449 hours, 33,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD ATG 4 ANTENNA DOUBLER HAS DAMAGE WITHIN 10" CIRCUMFERENTILLY AND 20" LONGITUDINALLY. DENT IS .015 DEEP, 1" IN DIAMETER.  C/W ERA 535856-14AD FWD ATG4 ANTENNA REPAIR DOUBLER.
